Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Breathing difficulty, dry cough, burning in lungs after using deodorant. Asthma symptoms?

Hi, I have noticed over the last few months that my breathing is uncomfortable, especially after using aerosol deodorant of my usual household cleaning spray. My lungs feel like i have breathed in water and i have a horrid dry cough when this happens. My breathing also seems to get bad if i am in close range of lilys. My lungs feel like they are on fire and the dry cough is terrible. Could i have developed asthma? Im 34 years old. Thanks
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  298
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
From your description it is apparent that you are atopy ie you are prone to develop allergy to various substances. First you shoud get a routine blood count and a x ray chest done to rule out any other lung pathology. Also get a PFT done to diagnose asthma. You should consult a pulmonologist as you may need anti inflammatory/allergy treatment in the form of inhalers or tablets.
Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor